Publication
Title
Phylogeography and cryptic diversity of the solitary-dwelling silvery mole-rat, genus **Heliophobius** (family: Bathyergidae)
Author
Abstract
Language
English
Source (journal)
Journal of zoology. - London
Publication
London : 2011
ISSN
0952-8369
0022-5460
Volume/pages
285:4(2011), p. 324-338
ISI
000297507800009
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 06.02.2012
Last edited 18.10.2018
To cite this reference